American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(34D05) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Yu. Latushkin and S. Montgomery-Smith. Lyapunov theorems for Banach spaces . Bull. Amer. Math. Soc. 31 (1994) 44-49. MR 1249356.
Abstract, references, and article information
View Article: PDF

[2] Harold M. Hastings. The May-Wigner stability theorem for connected matrices. Bull. Amer. Math. Soc. 7 (1982) 387-388. MR 663791.
Abstract, references, and article information
View Article: PDF

[3] Sylvain E. Cappell and Julius L. Shaneson. Nonlinear similarity of matrices. Bull. Amer. Math. Soc. 1 (1979) 899-902. MR 546313.
Abstract, references, and article information
View Article: PDF

[4] Sylvain E. Cappell and Julius L. Shaneson. Linear algebra and topology. Bull. Amer. Math. Soc. 1 (1979) 685-687. MR 532553.
Abstract, references, and article information
View Article: PDF


Results: 1 to 4 of 4 found      Go to page: 1